# SDR MEX2003257

- Difficulty date: June 29, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Intermittent
- Location: Tail Cone
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO GATE, TAIL CONE LIGHT CAME ON INTERMITTENTLY.  LIGHT TEST, SAFETY MECHANISM AND SW OF TAIL CONE WERE CHECK IAW MM 52-70-11, ALL TESTS CORRECT.  (M)
